# SDR REXA2022080901819

- Difficulty date: August 1, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20R BTW FS 280 TO FS 310 CORRODED AROUND FASTENER	LOCATED AND DRILLED AND INSTALLED NEW STRINGER IAW CRJ SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-21-001-001-A01.
